# SDR IXXA05RNG056S

- Difficulty date: September 4, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 857.125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CRACKED FITTING LONGERON 24 STA 857.125 BATH TUB RT.  REPAIR WILL BE MADE IAW EWO ATI 53-015 AND SRM 53-2-2 FIGURE 5, TEMPORARY REVISION 53-123.
